Communications in Information & Systems
- Commun. Inf. Syst.
- Volume 8, Number 2 (2008), 127-146.
Accessibility of a Class of Generalized Double-Bracket Flows
We investigate a generalization of Brockett’s celebrated double bracket flow that is closely related to matrix Riccati differential equations. Using known results on the classification of transitive Lie group actions on homogeneous spaces, necessary and sufficient conditions for accessibility of the generalized double bracket flow on Grassmann manifolds are derived. This leads to sufficient Lie–algebraic conditions for controllability of the generalized double bracket flow. Accessibility on the Lagrangian Grassmann manifold is studied as well, with applications to matrix Riccati differential equations from optimal control.
Commun. Inf. Syst. Volume 8, Number 2 (2008), 127-146.
First available in Project Euclid: 21 April 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dirr, G.; Helmke, U. Accessibility of a Class of Generalized Double-Bracket Flows. Commun. Inf. Syst. 8 (2008), no. 2, 127--146.https://projecteuclid.org/euclid.cis/1240325288